# SDR USAA2014070800012

- Difficulty date: July 5, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141N517040
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON L1 DOOR LOWER SILL FLOOR CHANNEL BETWEEN BS 345 TO 365.25, LBL 58.22.  REPLACED FLOOR CHANNEL BETWEEN BS 345 TO 365.25, LBL 58.22 IAW SRM 51-40-02 & 51-40-05.
